Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started taking accutane a few moths ago, and it has worked wonders for me. Yet I am only 16, but my derm still gave it to me. This may be because I am very overdeveloped, and probably and am at my full height. I think you can't really blame the company or your derm for any negative side affects, because you decided to take the drug orginally, they merely gave you the medical backing to do so.

However, I think they should give you more information, all I got was a leaflet on it, which was published by the comapny that makes the drug, (Roaccutane, here in UK) so it is clearly going to be biased.

And with depression side effects, I was depressed before, because of my acne. But now I am getting clearer, I am much more happy and positive. If Roaccutane isn't working for you, then get off of it quick, because you dont want the lasting side effects.

Share this post


Link to post
Share on other sites
I started taking accutane a few moths ago, and it has worked wonders for me. Yet I am only 16, but my derm still gave it to me. This may be because I am very overdeveloped, and probably and am at my full height. I think you can't really blame the company or your derm for any negative side affects, because you decided to take the drug orginally, they merely gave you the medical backing to do so.

However, I think they should give you more information, all I got was a leaflet on it, which was published by the comapny that makes the drug, (Roaccutane, here in UK) so it is clearly going to be biased.

And with depression side effects, I was depressed before, because of my acne. But now I am getting clearer, I am much more happy and positive. If Roaccutane isn't working for you, then get off of it quick, because you dont want the lasting side effects.

My dad was on Accutane in 1982 and his theroy on the depression links to Accutane is that people probably get frustrated that it takes a few months until their skin will get better. So the initial breakout teamed with red inflamed skin makes people depressed and think that their skin will never get better.

I knew what to expect from Accutane during my first course so the thought of the results made me very happy and I went from a super depressed, social recluse to an outgoing and happy person.

Share this post


Link to post
Share on other sites
My dad was on Accutane in 1982 and his theroy on the depression links to Accutane is that people probably get frustrated that it takes a few months until their skin will get better. So the initial breakout teamed with red inflamed skin makes people depressed and think that their skin will never get better.

I knew what to expect from Accutane during my first course so the thought of the results made me very happy and I went from a super depressed, social recluse to an outgoing and happy person.

I agree completely! I believe the depression people feel on accutane is because of the acne. If your acne is at the point where you need accutane it's quite probable that your acne is making you pretty depressed already. Add what you said into the mix you're not doubt going to feel even more depressed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×